# SDR 9810271144

- Difficulty date: October 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N144JC
- Make and model: Doug DC-10-40
- Aircraft serial: 46753
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Failed
- Location: Lt Mlg Brake
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON DEPARTURE FROM HNL, LOST ALL HYDRAULIC FLUID IN NR 3 SYSTEM.  FOLLOWED COM PROCEDURE AND RETURNED TO HNL.  FLIGHT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND NR 4 BRAKE LINE CHAFED THROUGH.  REPLACED BRAKE LINE AND SERVICED SYSTEM.  OPERATIONAL CHECK OK.
